# SDR SWAA2025120126136

- Difficulty date: October 20, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 64,044 hours, 38,686 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Zone 500 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LEADING EDGE LOCATED SLAT 2 LOWER SURFACE AROUND ACTUATOR RIB AT LT WING.  PERFORMED PERMANENT REPAIR ON LEADING EDGE LOCATED SLAT 2 LOWER SURFACE AROUND ACTUATOR RIB AT LT WING IAW SRM 57-42, 01-2R-8, REPAIR 8, PARAGRAPH 4, ALTERNATIVE 1.
